Urology Community
Benzocaine Condoms
About This Community:

This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Benzocaine Condoms

About 7 weeks ago, I used a condom that contained benzocaine and now my penis has a loss of sensation .  Is it possible that the benzocaine could still be in my system or could cause permanent nerve damage?   My testicles are no longer sensitive and i don't have the normal sensation when i ejaculate. I noticed that my skin had turned pale, which is slowly improving  I really don't know what is going on but it seems to be something systemic. The condom said "mild desensitizer" and the benzocaine concentration was only 4%? Does anybody have any clue what this might be?
Related Discussions
8 Comments Post a Comment
Blank
Avatar_dr_m_tn
Hi,
It’s always advisable to wash the penis after using the benzocaine condoms since there are definite chances of benzocaine getting absorbed giving rise to the abnormal symptoms you are going through. It’s also important to use the right size condom otherwise the benzocaine may spill over and one’s partner may have to face the brunt of the side effects which can be really troublesome. Please don’t worry the effects don’t last that long and you should be okay. I sincerely hope that helps. Take care.
Blank
Avatar_f_tn
Thanks for the reply.  I forgot to mention in my last post that notice that my skin had turned somewhat pale.  I can see my color starting to come back very slowly.  I also noticed that if i had a cut or scrape it would be barely bleed.  I still barely have any sensation in my testicle.  My whole body has a lost of sensation but, im slowly noticing it start to come back.  My doctor put me on methylprednisolone which hasn't seem to do anything.  This problem really seems to be systemic.  I had no idea that small amount of benzocaine would have kinds of affects.  
Blank
Avatar_m_tn
Hi thatguy07, i'm wondering if you're still having desensitizing problems. I am having the exact same problem with my penis having a loss of sensation (it's day two). How long did it take before the numbness fades away?
Blank
Avatar_f_tn
i used a condom that contained benzocaine and since then i had infection on my glans (glands). it was usually swollen and sometimes red. twice the skin on the glans (glands) had peeled off also. and my foreskin was bruised and then it became ok. i thgt tht this was because of the infection and now everything is ok. but the redness and swelling still persists. finally i consulted a doctor and he said it was Balinitis. he gave me ointment and 6 different medicines for 20 days. still the infection is not gone. then again he chenged the medicine and ointment and advised me another 7 days course of the 3 new tablets. why it is not being cured even after so many days of medication ?
Blank
Avatar_f_tn
i used a condom that contained benzocaine and since then i had infection on my glans (glands). it was usually swollen and sometimes red. twice the skin on the glans (glands) had peeled off also. and my foreskin was bruised and then it became ok. i thgt tht this was because of the infection and now everything is ok. but the redness and swelling still persists. finally i consulted a doctor and he said it was Balinitis. he gave me ointment and 6 different medicines for 20 days. still the infection is not gone. then again he chenged the medicine and ointment and advised me another 7 days course of the 3 new tablets. why it is not being cured even after so many days of medication ?
Blank
Avatar_f_tn
i used a condom that contained benzocaine and since then i had infection on my glans (glands). it was usually swollen and sometimes red. twice the skin on the glans (glands) had peeled off also. and my foreskin was bruised and then it became ok. i thgt tht this was because of the infection and now everything is ok. but the redness and swelling still persists. finally i consulted a doctor and he said it was Balinitis. he gave me ointment and 6 different medicines for 20 days. still the infection is not gone. then again he chenged the medicine and ointment and advised me another 7 days course of the 3 new tablets. why it is not being cured even after so many days of medication ?
Blank
Avatar_m_tn
hi its heather and my boyfriend recently used TROJAN extended pleasure with climax control with benzocaine and he went from massively hard, to soft instantly because of the numbness. do you guys have any suggestions?

Blank
Avatar_f_tn
How does ur boyfriend feel now?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Urology Answerers
168348_tn?1379360675
Blank
ChitChatNine
4851940_tn?1385441629
Blank
jemma116
United Kingdom